Works matching DE "TORSION theory (Algebra)"
Results: 384
Projectively Equivariant Quantization for Differential Operators Acting on Forms.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 2, p. 141, doi. 10.1007/s11005-004-4293-4
- By:
- Publication type:
- Article
Derivation of the nonlinear bending-torsion theory for inextensible rods by $\Gamma$ -convergence.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 18, n. 3, p. 287, doi. 10.1007/s00526-003-0204-2
- By:
- Publication type:
- Article
Quasi-Endomorphism Rings of Strongly Indecomposable Torsion-Free Abelian Groups of Rank 4 With Pseudosocles of Rank 1.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 703, doi. 10.1007/s10958-014-1754-x
- By:
- Publication type:
- Article
Torsion Abelian RAI-Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 658, doi. 10.1007/s10958-014-1749-7
- By:
- Publication type:
- Article
Warfield's Duality and Malcev's Matrix.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 635, doi. 10.1007/s10958-014-1746-x
- By:
- Publication type:
- Article
Quasi-Endomorphism Rings of Almost Completely Decomposable Torsion-Free Abelian Groups of Rank 4 With Zero Jacobson Radical.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 698, doi. 10.1007/s10958-014-1753-y
- By:
- Publication type:
- Article
Determinateness of Torsion-Free Abelian Groups by Their Holomorphs and Almost Holomorphic Isomorphism.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 605, doi. 10.1007/s10958-014-1742-1
- By:
- Publication type:
- Article
Absolute Nil-Ideals of Abelian Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 625, doi. 10.1007/s10958-014-1745-y
- By:
- Publication type:
- Article
Determinability of a Completely Decomposable Block-Rigid Torsion-Free Abelian Group by Its Automorphism Group.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 590, doi. 10.1007/s10958-014-1739-9
- By:
- Publication type:
- Article
Torsion Abelian afi-Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 679, doi. 10.1007/s10958-014-1750-1
- By:
- Publication type:
- Article
Local Abelian Torsion-Free Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 684, doi. 10.1007/s10958-014-1751-0
- By:
- Publication type:
- Article
Torsion IF-Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 614, doi. 10.1007/s10958-014-1743-0
- By:
- Publication type:
- Article
Full transitivity condition for the cotorsion hull.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 460, doi. 10.1007/s10958-013-1591-3
- By:
- Publication type:
- Article
A problem from the kourovka notebook on embeddings of the group $$ \mathbb{Q} $$.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 781, doi. 10.1007/s10958-012-1033-7
- By:
- Publication type:
- Article
Some problems of the theory of plasticity for metals with strength differential.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 3, p. 411, doi. 10.1007/s10958-012-0694-6
- By:
- Publication type:
- Article
Rings of quasi-endomorphisms of strongly indecomposable torsion-free abelian groups of rank 4 with pseudosocles of rank 3.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 942, doi. 10.1007/s10958-011-0522-4
- By:
- Publication type:
- Article
Vanishing theorems for some classes of Riemann-Cartan manifolds.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 5, p. 649, doi. 10.1007/s10958-011-0492-6
- By:
- Publication type:
- Article
On one class of three-webs with covariantly constant curvature and torsion tensors.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 5, p. 705, doi. 10.1007/s10958-011-0499-z
- By:
- Publication type:
- Article
AN EXTENSION OF S-NOETHERIAN RINGS AND MODULES.
- Published in:
- International Electronic Journal of Algebra, 2023, v. 34, p. 1, doi. 10.24330/ieja.1300716
- By:
- Publication type:
- Article
FIELDS WHOSE TORSION FREE PARTS DIVISIBLE WITH TRIVIAL BRAUER GROUP.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 32, p. 217, doi. 10.24330/ieja.1144156
- By:
- Publication type:
- Article
CATEGORY OF n-FCP-GR-PROJECTIVE MODULES WITH RESPECT TO SPECIAL COPRESENTED GRADED MODULES.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 32, p. 157, doi. 10.24330/ieja.1077596
- By:
- Publication type:
- Article
CENTRAL TORSION UNITS OF INTEGRAL REALITY-BASED ALGEBRAS WITH A POSITIVE DEGREE MAP.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 21, p. 121, doi. 10.24330/ieja.296156
- By:
- Publication type:
- Article
On S-comultiplication modules.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 2034, doi. 10.55730/1300-0098.3251
- By:
- Publication type:
- Article
On self-orthogonality and self-duality of matrix-product codes over commutative rings.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 3, p. 1180, doi. 10.3906/mat-2007-30
- By:
- Publication type:
- Article
Notes on product semisymmetric connection in a locally decomposable Riemannian space.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 1, p. 96, doi. 10.3906/mat-2004-30
- By:
- Publication type:
- Article
On strongly autinertial groups.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1361, doi. 10.3906/mat-1706-42
- By:
- Publication type:
- Article
On spacelike rectifying slant helices in Minkowski 3-space.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1098, doi. 10.3906/mat-1705-109
- By:
- Publication type:
- Article
UC modules with respect to a torsion theory.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 3, p. 376, doi. 10.3906/mat-1009-33
- By:
- Publication type:
- Article
Module classes and the lifting property.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 3, p. 379, doi. 10.3906/mat-0907-120
- By:
- Publication type:
- Article
Swan conductors and torsion in the logarithmic de Rham complex.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 4, p. 451, doi. 10.3906/mat-0902-30
- Publication type:
- Article
C1 modules with respect to a hereditary torsion theory.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 321, doi. 10.3906/mat-0808-3
- By:
- Publication type:
- Article
Modules With Unique Closure Relative to a Torsion Theory II.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 2, p. 111, doi. 10.3906/mat-0712-16
- By:
- Publication type:
- Article
Linear Connections on Light-like Manifolds.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 1, p. 41
- By:
- Publication type:
- Article
Modules Supplemented Relative to A Torsion Theory.
- Published in:
- Turkish Journal of Mathematics, 2004, v. 28, n. 2, p. 177
- By:
- Publication type:
- Article
Some calculations of L-groups.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 55
- By:
- Publication type:
- Article
Mazur's rational torsion result for pointless genus one curves: examples.
- Published in:
- Research in Number Theory, 2021, v. 7, n. 1, p. 1, doi. 10.1007/s40993-020-00231-z
- By:
- Publication type:
- Article
Average bounds for the ℓ-torsion in class groups of cyclic extensions.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 3, p. 1, doi. 10.1007/s40993-018-0127-9
- By:
- Publication type:
- Article
Torsion in differentials and Berger's conjecture.
- Published in:
- Research in the Mathematical Sciences, 2021, v. 8, n. 4, p. 1, doi. 10.1007/s40687-021-00295-y
- By:
- Publication type:
- Article
Torsion in differentials and Berger's conjecture.
- Published in:
- Research in the Mathematical Sciences, 2021, v. 8, n. 4, p. 1, doi. 10.1007/s40687-021-00295-y
- By:
- Publication type:
- Article
Symmetric Identities for Fubini Polynomials.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 6, p. 219, doi. 10.3390/sym10060219
- By:
- Publication type:
- Article
Frontmatter.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 3, p. i, doi. 10.1515/jgth-2020-frontmatter1
- Publication type:
- Article
Torsion elements of order 𝑝<sup>2</sup> in the Nottingham group.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 3, p. 489, doi. 10.1515/jgth-2019-0114
- By:
- Publication type:
- Article
Zassenhaus conjecture on torsion units holds for SL(2, 𝑝) and SL(2, 𝑝<sup>2</sup>).
- Published in:
- Journal of Group Theory, 2019, v. 22, n. 5, p. 953, doi. 10.1515/jgth-2018-0113
- By:
- Publication type:
- Article
Torsion, torsion length and finitely presented groups.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 5, p. 949, doi. 10.1515/jgth-2018-0022
- By:
- Publication type:
- Article
Virtually free pro-p products.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 3, p. 543, doi. 10.1515/jgth-2016-0503
- By:
- Publication type:
- Article
The torsion subgroup of p-adic analytic pro-p groups.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 2, p. 195, doi. 10.1515/jgth.2005.8.2.195
- By:
- Publication type:
- Article
FURTHER REMARKS ON ELEMENTARY RADICALS AND ASSOCIATED FILTERS OF IDEALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 103, n. 3, p. 450, doi. 10.1017/S0004972720001021
- By:
- Publication type:
- Article
HEREDITARY TORSION THEORIES OF A LOCALLY NOETHERIAN GROTHENDIECK CATEGORY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 94, n. 3, p. 421, doi. 10.1017/S0004972716000563
- By:
- Publication type:
- Article
NEAT AND CONEAT SUBMODULES OF MODULES OVER COMMUTATIVE RINGS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 89, n. 2, p. 343, doi. 10.1017/S0004972713000622
- By:
- Publication type:
- Article
ON THE DISTRIBUTION OF TORSION POINTS MODULO PRIMES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 86, n. 2, p. 339, doi. 10.1017/S0004972712000019
- By:
- Publication type:
- Article